Product Large Image
 
 
Compare and Save 24% with Walgreens Brand
Product Image
$949
Savings: $3.00 (24%)

Excedrin PM Headache Caplets100.0 ea

rating4.5(73)
$12.49 $0.12/ea

Online and store prices may vary

Arrives in 1-3 business days* Restrictions apply.
See shipping FAQ

!Quantity Required: Please enter a quantity to continue
decrease cartincrease cart

Ship to home FREE at $35!

Ship to Store FREE! Details

Quick view

  • Caffeine-free
  • Non-habit forming
  • Nightime sleep-aid

Excedrin PM is a headache medicine that combines 2 effective pain relievers along with a sleep aid, so you can get fast relief from evening headaches. It works best when used for the temporary relief of occasional headaches at night, and minor aches and pains with accompanying sleeplessness. Excedrin PM is a non-steroidal, anti-inflammatory solution for a good night’s sleep. The caffeine-free, triple action formula is a non-habit forming nighttime solution. Provides temporary relief of pain associated with headaches. Temporarily relieves muscular aches accompanied by sleeplessness. Caffeine free, triple action formula that relieves headaches fast to help you get to sleep. Anti inflammatory, non habit forming nighttime sleep aid. Fast, effective non steroidal relief from nighttime headaches.

Adults and children 12 years of age and over: take 2 caplets at bedtime, with a full glass of water. Do not take more than 2 caplets in 24 hours, unless directed by a doctor

Other information:

  • Store at 20 degrees - 25 degrees C (68 degrees - 77 degrees F)
  • Close cap tightly after each use
  • Read all product information before using. Keep this box for important information
©2015 GSK or its licensor

Tamper-evident bottle. Do not use if inner foil seal imprinted with "Sealed for Your Protection" is broken or missing.

Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

  • Skin reddening
  • Blisters
  • Rash

If a skin reaction occurs, stop use and seek medical help right away.

Allergy alert: Aspirin may cause a severe allergic reaction which may include:

  • Hives
  • Facial swelling
  • Asthma (wheezing)
  • Shock

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

  • More than 2 caplets in 24 hours, which is the maximum daily amount
  • With other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:

  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning (anticoagulant) or steroid drug
  • Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
  • Have 3 or more alcoholic drinks every day while using this product
  • Take more or for a longer time than directed

Do not use

  • If you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer
  • With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
  • With any other product containing diphenhydramine, even one used on skin
  • In children under 12 years of age
For the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
Active Ingredients: Acetaminophen - 250 mg (Pain Reliever), Aspirin (NSAID*) - 250 mg *Nonsteroidal anti-inflammatory drug (Pain Reliever), Diphenhydramine Citrate (38 mg)
Inactive Ingredients: Benzoic Acid, Calcium Carbonate, FD&C Blue #1 Aluminum Lake, Hydroxypropyl Cellulose Low Substituted, Hypromellose, Magnesium Stearate, Maltodextrin, Medium-Chain Triglycerides, Polydextrose, Polysorbate 80, Povidone, Pregelatinized Corn Starch, Silicified Microcrystalline Cellulose, Stearic Acid, Talc, Titanium Dioxide, Yellow Iron Oxide, Zinc Stearate
Headache Caplets
Serving Size1 caplet
Serving Per Container
Amount per Serving%DV

This product can be shipped to a Walgreens store for FREE

This product has no shipping restrictions.

    Shipping Weight (in lbs): 0.25

    Product in inches (LxWxH): 2.07x 4.28x 2.07

    Item Code: 414802

    UPC: 30067205691

    ‹ Back

    Select a Store

    During checkout have your order shipped to almost any Walgreens location

    Wait for Your Email

    1-3 days after your order, we 'll email you when its ready to pick up

    Pick Up Your Order

    Bring Photo ID or your email to the photo counter - it's that easy!

    Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

    Reviews for self serve
    In Store Availability